aequationes mathematicae

, Volume 9, Issue 2–3, pp 245–256 | Cite as

Sur les solutions extrémales d'un système incompatible d'équations

  • I. Maruşciac
Research Papers
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    Kolumban, J.,Über die Charakterisierung der Lösungen eines optimalen Approximationsproblem Mathematica, Cluj10 (33) 2, 285–291 (1968).Google Scholar
  2. [2]
    Maruşciac, I.,Une forme explicite du polynôme de meilleure approximation d'une fonction dans le domaine complexe, Mathematica, Cluj6 (29), 2, 257–263 (1964).Google Scholar
  3. [3]
    Maruşciac, I.,Generalized Infrapolynomials, Mathematica, Cluj7 (30), 2, 263–282 (1965).Google Scholar
  4. [4]
    Maruşciac, I.,O formă explicită a infrapolinoamelor generalizate supuse unor restrictii liniare, Stud. Cerc. Mat.22, 2, 247–262 (1970).Google Scholar
  5. [5]
    Remez, E. I.,Basis of the Numerical Methods in Tchebycheff's Approximation (Kiev 1969).Google Scholar
  6. [6]
    Zuhoviczki, S. I.,An Algorithm for Solving Tchebycheff's Approximation Problems in the Case of the Finite Incompatible Linear System of Equations, Soviet Math. Dokl.79 (4), 561–564 (1951).Google Scholar
  7. [7]
    Zuhoviczki, S. I. andAvdeeva, L. I.,Linear and Convex Programming (Moskow 1964 [Translated by Scripta Technica, Inc. and Edited by B. R. Gelbaum, Saunders, Philadelphia 1966]).Google Scholar

Copyright information

© Birkhäuser-Verlag 1973

Authors and Affiliations

  • I. Maruşciac
    • 1
  1. 1.Université Babeş—BolyaiClujRoumanie

Personalised recommendations